MAUDE Adverse Event Report: I-SENS GLUCOCARD SHINE XL BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS GLUCOCARD SHINE XL BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NA
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 09/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the cause of the high readings using a meter of the retained meter and strips of the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%) which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
The customer purchased a shine xl meter on (b)(6) 2022.The customer began using the new meter on (b)(6) 2022.Prior to purchasing the shine xl meter, the customer used a contour next meter.The readings the customer receives on the shine xl meter are much higher than the readings that he received on his old meter.The customer stated that he received readings of 479 and 411 on the shine xl meter.The customer had been fasting prior to testing.The customer claims that this is causing him to take more units of insulin than needed.The customer has not actually been hospitalized due to this, but he has been in communication with his doctor by phone.His doctor has advised him to go to the er due to the high readings.The customer states he was not able to go to the er due to a lack of transportation and he did not feel safe to drive on his own due to feeling drowsy and lightheaded.I performed three blood tests with the customer, and he received readings of 164, 167, and 151.He states that he should receive readings around 98-100.Customer does not trust the meter and would like it replaced.Replaced meter, strips, sent control solution and return label.

Brand Name
GLUCOCARD SHINE XL BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key15603156
Report Number3005621222-2022-00017
Device Sequence Number2315110
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482542108,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/13/2024
Device Model NumberGM505NA
Device Catalogue Number542110
Device Lot NumberUF14PAWAD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight75 KG